# SDR P5CA9500453

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION IN LONGERON FITTING AT BS 1394, BEFORE WING SLIDE COMPARTMENT ABOVE WING.  REMOVED CRACK AND CORROSION PER BOEING SRM 51-10-01, WITHIN LIMITS PER 53-10-01.
